# SDR DALA2017022701585

- Difficulty date: February 19, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 66,259 hours, 47,939 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Chart Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S YOKE, CHART LIGHT SPARKED AND ARCED.  REPLACED RHEOSTAT ON THE CHART HOLDER.
